# SDR 95UALD10020

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1849U
- Make and model: Doug DC-10-10
- Aircraft serial: 46939
- Engine: Ge CF66D
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PUNGENT ODOR(SMOKE) IN AIRCRAFT ON ENGINE PNEUMATICS AT HIGH ENGINE POWER.  SMELL OCCURS WITH TRIM AIR VALVE AT MID POSITION.
